# SDR WTAA970167

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N455UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120163
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FAT - FLAP CONTROL FAULT REPORTED ON TAKEOFF.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE CLEARED FLAP CONTROL FAULT ON COMPUTER COULD NOT DUPLICATE DISCREPANCY.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
